MAUDE Adverse Event Report: SYNTHES GMBH 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE

SYNTHES GMBH 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE
Catalog Number 03.019.013
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6), 2021, the patient underwent the surgery with the protection sleeves in question.During the surgery, the surgeon had a difficulty inserting the protection sleeves into b hole of the aiming arm (03.019.008), and it took a long time to reach the bone.The surgeon also had a difficulty removing the protection sleeves too.The surgery was completed successfully.No further information is available.Concomitant medical products: unk - guides/sleeves/aiming: aiming arm a(part# unknown, lot# unknown, qty unk) this complaint involves one (1) device.This report is for (1)13.0mm/10.0mm protection slv f/4.5mm ti multiloc scr/150mm.This report is 1 of 2 of (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.The product was returned to us cq for evaluation.The us cq team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that protect sleeve 13/10 l150 no visual issues were identified.The dimensional inspection was not performed due to alleged complaint condition.Functional test cannot be performed since the device was received by itself.The observed condition of protect sleeve 13/10 l150 in the device was not consistent with the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for protect sleeve 13/10 l150.While no definitive root cause could be determined, there is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: a device history record (dhr) review was conducted: part: 03.019.013 lot: 9793763 manufacturing site: hagendorf release to warehouse date: 12 february 2016 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12650874
Report Number8030965-2021-08761
Device Sequence Number19196140
Product Code FZX
UDI-Device Identifier07611819427136
UDI-Public07611819427136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.013
Device Lot Number9793763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM LAT F/MULTILOC PHN
Patient SexUnknown